# SDR SWAA2013031313574

- Difficulty date: March 13, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N240AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32657
- Aircraft time: 27,860 hours, 12,556 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5952884
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE LOOSE.  SECURED SLIDE ASSY PER MM.
